# SDR REXA2019101461438

- Difficulty date: October 6, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27 IN STA. FS= 280 TO FS= 295 AT MAIN AVIONICS COMPARTMENT.  STRINGER WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
